Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had no menses for 2 months. Pregnancy test negative. Taking Sandoza. Advice?

hello doctor iam married i didnt get mensus for almost 2 months after my period i thought iam pregnant and went to doctor and had a prgenency test but result is negative doctor suggest me to have a 5 day course with tablet name sandoze(sandoza) so after this doctor told me after 4 days u will start bleeding this really help me out.thank u
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, menstural disturbances in young women after marriage is quite common.Because after marriage a woman undergoes emotional & hormonal change & that is the reason for irregular periods. It is not a major cause for worry & you can rest assured.
The female sex hormone estrogen causes thickening (proliferation) of the endometrium (lining of the uterus). Another sex hormone progesterone is responsible for the secretory phase & the sudden drop in progesterone level that occurs prior to mensturation is responsible for the withdrawal bleeding or periods resulting in shedding of endometrium.
If periods is delayed, (usually due to reduced level of progesterone) then the thickening of endometrium continues. Increased endometrial thickness can lead to unwanted complications like endometrial cancer. To prevent this withdrawal bleeding is induced by giving progesterone.
Progesterone preparation like Norethindrone given for 3 to 5 days results in withdrawal bleeding within 3 to 4 days after stopping the drug. This is a routeine treatment & this will definitely help you.
Hope I've answered your query.
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor